# SDR 06FDEA0562

- Difficulty date: February 7, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727-200
- Aircraft serial: 21490
- Aircraft time: 39,743 hours, 26,767 cycles
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Condition: None
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT NR 1 LEADING EDGE SLAT , LOWER AFT SURFACE   WAS DETERMINED TO BE ACCOMPLISHED IAW SRM 57-50-3 FIG.1, BASED ON AN EXTERNAL   VISUAL EVALUATION, CONSISTED OF LOCATION, SHAPE, SIZE, MATERIAL TYPE AND THICKNESS,   FASTENER SPACING AND NUMBERS, GENERAL WORKMANSHIP, REPAIR IS CLASSIFIED AS   MAJOR PER FEDEX GMM 6-2-100.
